Alert archive / Ohio / Flash Flood Warnings in 2009

Flash Flood Warning 15, NWS Wilmington, OH

July 11, 2009Scioto County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 11, 2009, 5:24 PM EDT for Scioto County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2009, 5:24 PM EDT (21:24 UTC)
Expired
Jul 11, 2009, 8:05 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Scioto County, OH

The radar

The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 5:47 PM EDTHEAVY RAIN 3Lucasville, OHSTREETS AND RESIDENCES FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
912 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 112124
FFWILN
OHC145-120030-
/O.NEW.KILN.FF.W.0015.090711T2124Z-090712T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EDT SAT JUL 11 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 830 PM EDT.

* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED   
  AREA. RADAR ESTIMATED 2 TO 4 INCHES OF RAIN HAVE FALLEN OVER THE   
  WARNED AREA.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  INCH OF RAIN POSSIBLE THROUGH 830 PM EDT. RUNOFF FROM THIS         
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...LUCASVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

DURING HEAVY RAIN...KEEP CHILDREN AWAY FROM STORM DRAINS...
CULVERTS...CREEKS...STREAMS AND OTHER LOW LYING AREAS. SHALLOW GENTLY
FLOWING WATER CAN RISE RAPIDLY IN A...................... 

...THE BALTIMORE MD CLIMATE SUMMARY FOR JULY 11 2009...
VALID TODAY AS OF 500 PM LOCAL TIME.

CLIMATE NORMAL PERIOD 1971 TO 2000
CLIMATE RECORD PERIOD 1870 TO 2009


WEATHER ITEM   OBSERVED TIME   RECORD YEAR NORMAL DEPARTURE LAST     
                VALUE   (LST)  VALUE       VALUE  FROM      YEAR     
                                                  NORMAL             
..................................................................
TEMPERATURE (F)                                                     
 TODAY                                                               
  MAXIMUM         82    227 PM 100    1988  87     -5       90       
                                      1936                          
  MINIMUM         63    528 AM  53    1996  66     -3       62       
  AVERAGE         73                        76     -3       76      
                                                                     
PRECIPITATION (IN)                                                   
  TODAY            0.00          3.75 1884   0.12  -0.12     0.00    
  MONTH TO DATE    0.37                      1.32  -0.95     0.76    
  SINCE JUN 1      5.89                      4.75   1.14     4.46    
  SINCE JAN 1     25.17                     22.06   3.11    24.49    
                                                                     
SNOWFALL (IN)                                                        
  TODAY            0.0                       0.0    0.0              
  MONTH TO DATE    0.0                       0.0    0.0              
  SINCE JUL 1      0.0                       0.0    0.0              
  SNOW DEPTH       0                                                 
                                                                     
DEGREE DAYS                                                          
 HEATING                                                             
  TODAY            0                         0      0        0       
  MONTH TO DATE    0                         0      0        0       
  SINCE JUN 1     13                        16     -3        0       
  SINCE JUL 1      0                         0      0        0       
                                                                     
 COOLING                                                             
  TODAY            8                        12     -4       11       
  MONTH TO DATE   74                       127    -53      128       
  SINCE JUN 1    287                       363    -76      445       
  SINCE JAN 1    398                       449    -51      484       
..................................................................


WIND (MPH)                                                           
  HIGHEST WIND SPEED    15   HIGHEST WIND DIRECTION    SE (150)      
  HIGHEST GUST SPEED    20   HIGHEST GUST DIRECTION    SW (210)      
  AVERAGE WIND SPEED     5.3                                         

                                                                     
SKY COVER                                                            
  POSSIBLE SUNSHINE  MM                                              
  AVERAGE SKY COVER 0.8                                              

                                                                     
WEATHER CONDITIONS                                                  
 THE FOLLOWING WEATHER WAS RECORDED TODAY.                            
  NO SIGNIFICANT WEATHER WAS OBSERVED.                               

                                                                     
RELATIVE HUMIDITY (PERCENT)                                          
 HIGHEST    93           500 AM                                     
 LOWEST     51          1200 PM                                     
 AVERAGE    72                                                       

..........................................................

                                                                     
THE BALTIMORE MD CLIMATE NORMALS FOR TOMORROW
                         NORMAL    RECORD    YEAR                    
 MAXIMUM TEMPERATURE (F)   87        97      1908                    
 MINIMUM TEMPERATURE (F)   66        53      2002                    

                                                                     
SUNRISE AND SUNSET                                                   
JULY 11 2009..........SUNRISE   550 AM EDT   SUNSET   834 PM EDT   
JULY 12 2009..........SUNRISE   551 AM EDT   SUNSET   834 PM EDT   

                                                                    
-  INDICATES NEGATIVE NUMBERS.                                      
R  INDICATES RECORD WAS SET OR TIED.                                
MM INDICATES DATA IS MISSING.                                       
T  INDICATES TRACE AMOUNT.                                          
................................... 

...THE BALTIMORE INNER HARBOR MD CLIMATE SUMMARY FOR JULY 11 2009...
VALID TODAY AS OF 500 PM LOCAL TIME.

CLIMATE NORMAL PERIOD 9999 TO 9999
CLIMATE RECORD PERIOD 9999 TO 9999


WEATHER ITEM   OBSERVED TIME   RECORD YEAR NORMAL DEPARTURE LAST     
                VALUE   (LST)  VALUE       VALUE  FROM      YEAR     
                                                  NORMAL             
..................................................................
TEMPERATURE (F)                                                     
 TODAY                                                               
  MAXIMUM         85    208 PM  MM      MM  MM     MM       90       
  MINIMUM         67    537 AM  MM      MM  MM     MM       71       
  AVERAGE         76                        MM     MM       81      
                                                                     
PRECIPITATION (IN)                                                   
  TODAY            0.00         MM      MM  MM     MM        0.00    
  MONTH TO DATE    1.07                     MM     MM        1.64    
  SINCE JUN 1      5.89                     MM     MM        4.91    
  SINCE JAN 1     23.30                     MM     MM       21.55    
                                                                     
SNOWFALL (IN)                                                        
  TODAY           MM                        MM     MM                
  MONTH TO DATE   MM                        MM     MM                
  SINCE JUL 1     MM                        MM     MM                
  SNOW DEPTH      MM                                                 
                                                                     
DEGREE DAYS                                                          
 HEATING                                                             
  TODAY            0                        MM     MM        0       
  MONTH TO DATE    0                        MM     MM        0       
  SINCE JUN 1      5                        MM     MM        0       
  SINCE JUL 1      0                        MM     MM        0       
                                                                     
 COOLING                                                             
  TODAY           11                        MM     MM       16       
  MONTH TO DATE  115                        MM     MM      161       
  SINCE JUN 1    419                        MM     MM      571       
  SINCE JAN 1    584                        MM     MM      659       
..................................................................


WIND (MPH)                                                           
  HIGHEST WIND SPEED    MM   HIGHEST WIND DIRECTION    MM            
  HIGHEST GUST SPEED    MM   HIGHEST GUST DIRECTION    MM            
  AVERAGE WIND SPEED    MM                                           

                                                                     
SKY COVER                                                            
  POSSIBLE SUNSHINE  MM                                              
  AVERAGE SKY COVER 0.0                                              

                                                                     
WEATHER CONDITIONS                                                  
 THE FOLLOWING WEATHER WAS RECORDED TODAY.                            
  NO SIGNIFICANT WEATHER WAS OBSERVED.                               

                                                                     
RELATIVE HUMIDITY (PERCENT)                                          
 HIGHEST    81           500 AM                                     
 LOWEST     46          1200 PM                                     
 AVERAGE    64                                                       

..........................................................

                                                                     
THE BALTIMORE INNER HARBOR MD CLIMATE NORMALS FOR TOMORROW
                         NORMAL    RECORD    YEAR                    
 MAXIMUM TEMPERATURE (F)   MM        MM        MM                    
 MINIMUM TEMPERATURE (F)   MM        MM        MM                    

                                                                     
SUNRISE AND SUNSET                                                   
JULY 11 2009..........SUNRISE   550 AM EDT   SUNSET   834 PM EDT   
JULY 12 2009..........SUNRISE   550 AM EDT   SUNSET   834 PM EDT   

                                                                    
-  INDICATES NEGATIVE NUMBERS.                                      
R  INDICATES RECORD WAS SET OR TIED.                                
MM INDICATES DATA IS MISSING.                                       
T  INDICATES TRACE AMOUNT.                                          




$$
2 follow-up statements
000 
WGUS71 KILN 112219
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT SAT JUL 11 2009

OHC145-120030-
/O.CON.KILN.FF.W.0015.000000T0000Z-090712T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCIOTO OH-
619 PM EDT SAT JUL 11 2009

...FLASH FLOOD WARNING CONTINUES FOR CENTRAL SCIOTO COUNTY UNTIL 830
PM EDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM 
THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...LUCASVILLE...
BEAR CREEK...MINFORD AND PORTSMOUTH REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

DURING HEAVY RAIN...KEEP CHILDREN AWAY FROM STORM DRAINS...
CULVERTS...CREEKS...STREAMS AND OTHER LOW LYING AREAS. SHALLOW GENTLY
FLOWING WATER CAN RISE RAPIDLY IN A MATTER OF MINUTES AND SWEEP
CHILDREN AWAY.

&&

LAT...LON 3894 8286 3881 8276 3877 8294 3895 8310

$$
000 
WGUS71 KILN 120005
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
805 PM EDT SAT JUL 11 2009

OHC145-120015-
/O.CAN.KILN.FF.W.0015.000000T0000Z-090712T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCIOTO OH-
805 PM EDT SAT JUL 11 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL SCIOTO
COUNTY HAS BEEN CANCELLED...

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3894 8286 3881 8276 3877 8294 3895 8310

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:47 PM EDT, 37 minutes earlier.

Area forecast discussion, Jul 11, 4:47 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT SAT JUL 11 2009

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL END TONIGHT AS A COLD FRONT MOVES
OFF TO THE EAST. HIGH PRESSURE AND DRY AIR WILL BUILD IN BEHIND
THE FRONT FOR SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE WEATHER IS OCCURRING IN SOUTHEAST COUNTIES WITH GATE TO
GATE VELOCITY SIGNATURES REQUIRING TORNADO WARNINGS. ACTIVITY WILL
DIMINISH THIS EVENING AS A COLD FRONT MOVES THROUGH. SPLIT
DIFFERENCE IN TEMP GUIDANCE BETWEEN COOLER MAV AND WARMER MET.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE WILL PUSH ALL PRECIPITATION OUT OF THE AREA BY
SUNDAY MORNING...LEAVING MOSTLY SUNNY SKIES. THE DRY CONDITIONS
WILL CONTINUE SUNDAY NIGHT AS THE HIGH RIDES A NORTHWEST UPPER
FLOW.

TEMPERATURES WILL TOP OUT IN THE LOW TO MID 80S. STAYED CLOSER TO
MAV GUIDANCE.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
NUMERICAL MODEL SOLN/S ARE GENERALLY SIMILAR FOR THE LONG TERM PERIOD
THRU NEXT WEEK. UPPER LEVEL FLOW WILL BEGIN THE WEEK CHARACTERIZED
BY NORTHWESTERLY FLOW...WITH A SFC FRONTAL BOUNDARY TO OUR SOUTH
ACRS THE TN VLY. SFC HIGH PRESSURE WILL BUILD INTO OH VLY/GREAT
LAKES...PROVIDING DRY WX FOR BOTH MONDAY AND TUESDAY.

MID/UPR LEVEL FLOW FLATTENS AND BECOMES MORE ZONAL WITH A S/W RIDING
THROUGH THE GREAT LAKES AT MID WEEK. WL SPREAD A CHC OF THUNDERSTORMS
INTO THE AREA LATE TUESDAY NIGHT AHEAD OF AN APPROACHING WARM FRONT.
WL SEE A CONTD CHANCE OF CONVECTION WED/WED NIGHT WITH THE APPROACH
AND PASSAGE OF A COLD FRONT.

MID/UPR LEVEL FLOW TRANSITIONS MORE NORTHWESTERLY IN THE WAKE OF THE
AFOREMENTIONED S/W ON THURSDAY. WL TREND FCST DRY WITH SFC HIGH
PRESSURE BUILDING IN.

UNCERTAINTY CREEPS INTO THE FCST LATE NEXT WEEK DUE TO AN EMBEDDED
S/W AND TROF DEVELOPING OVER THE GREAT LAKES. MOISTURE IS LIMITED AND
THEREFORE FOR NOW HAVE JUST INCLUDED A SILENT 20 POP ON SATURDAY.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
OCCASIONAL MVFR TO EVEN APPROACHING IFR VSBYS IN TSTMS. CONVECTION
LOOKS TO BE PUSHING THROUGH REGION A LITTLE MORE QUICKLY...WITH
FROPA TO BE EVEN SOUTH OF KCVG/KLUK BY 03Z-04Z TIMEFRAME. WITH
NOT MUCH WIND EXPECTED BEHIND FRONT AND PLENTY OF SFC
MSTR...INCLUDED PERIOD OF POSSIBLE IFR AT KILN/KLUK/KCVG DURING
PRE-DAWN HOURS. OTHERWISE...INCLUDED ONLY MVFR AT OTHER LOCATIONS.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...JDR
Hazardous weather outlook, Jul 11, 5:01 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
501 AM EDT SAT JUL 11 2009

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
501 AM EDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

NUMEROUS THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT AND MOVE
ACROSS THE REGION THIS AFTERNOON AND EVENING. A FEW OF THESE
STORMS MAY PRODUCE DAMAGING WINDS AND CONTAIN LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, Jul 11, 1:35 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     FLASH FLOOD      GETTYSBURG              40.12N 84.50W
07/11/2009                   DARKE              OH   LAW ENFORCEMENT

            MULTIPLE REPORTS OF STREET FLOODING. PERSON STRANDED IN
            VEHICLE IN HIGH WATER IN GETTYSBURG.

&&

NG
Local storm report, Jul 11, 2:35 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 PM EDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      TROY                    40.04N 84.22W
07/11/2009                   MIAMI              OH   LAW ENFORCEMENT

            NUMEROUS ROADS WITH VERY HIGH WATER. MAINLY IN TROY...BUT
            ALSO NEAR COVINGTON.

&&

JDR
Local storm report, Jul 11, 4:29 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TORNADO          BUCHANAN                39.15N 83.12W
07/11/2009                   PIKE               OH   LAW ENFORCEMENT

            POSSIBLE TORNADO WITH TREES DOWN AND HOUSE TRAILERS
            DESTROYED.

&&

GALLAGHER
Local storm report, Jul 11, 4:57 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          10 SSW CHILLICOTHE      39.20N 83.06W
07/11/2009                   ROSS               OH   LAW ENFORCEMENT

            POSSIBLE TORNADO NEAR S. R.772 AND VALLEY-SCHAFFER-DENVER
            ROAD OR NEAR SUMMITHILL. HOUSES DAMAGED...TREES AND POWER
            LINES DOWNED.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 11:52 AM EDTAreal Flood AdvisoryILNDarke, Miami103 min
Jul 11, 12:47 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery3 hr
Jul 11, 1:23 PM EDTFlash Flood WarningILNDarke, Miami2 hr
Jul 11, 1:38 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami3 hr
Jul 11, 2:30 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Madison, Pickaway3 hr
Jul 11, 3:48 PM EDTTornado WarningILNPike, Ross27 min
Jul 11, 3:57 PM EDTSevere Thunderstorm WarningILNPike48 min
Jul 11, 4:03 PM EDTTornado WarningILNPike42 min
Jul 11, 4:22 PM EDTTornado WarningILNPike, Scioto23 min
Jul 11, 4:40 PM EDTTornado WarningILNScioto35 min
Jul 11, 5:00 PM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
Jul 11, 5:12 PM EDTSevere Thunderstorm WarningILNDelaware, Logan, Union48 min

Nearby

Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.